# SDR JJBA20170423014

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 27,304 hours, 18,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOPERATIVE.  R & R THE NR 1 AC/DC EMERGENCY LIGHT INVERTER. OPS CHECKED SATISFACTORY.
